# SDR SWAA041277

- Difficulty date: May 5, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 43,928 hours, 43,355 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Misrouted
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND L2 DOOR EVAC SLIDE CABLE MISROUTED.  REROUTED L2 DOOR EVAC SLIDE DOOR CABLE PER MM.
